# SDR FDEA201102250763

- Difficulty date: February 25, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER SURFACE SKIN FOUND CRACKED AT STATION XORS   616, NR 5 SLAT MAIN TRACK CUTOUT OUTBOARD CORNER.  REPAIR CARRIED OUT AT LT WING LOWER LEADING EDGE SKIN AREA AT STATION 616 NR 5 SLAT MAIN TRACK CUTOUT OUTBOARD CORNER AS PER SRM 57-40-02 FIGURE 201 REVISION 45.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
